Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Weird dreams after taking kalms & co codamal. Should take them together?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
can i take kalms while taking co codamol as i had weird dreams the second night and wondered if it was to do with taking both the kalms and co,codamol together but i need the pain killers for my knees
Posted Thu, 26 Apr 2012 in Medicines and Side Effects
Answered by Dr. Radhika 3 hours later

Thanks for the query.

You have provided me with good information.

Kalms is a natural sedative and is very effective in dealing with various sleep disorders. It is considered as an aid in getting good night's sleep. It does not have any side effects but it should not be taken by children under 12, pregnant women or women who are lactating

Co Codamol is a pain reliever. It contains paracetamol and codeine phosphate (a narcotic pain reliever) as well. The common side effects include dizziness, malaise, light-headedness, headache, feeling faint, dry mouth, fatigue, euphoria, drowsiness, nightmares, nausea, swelling at injection site, vision problems, pain during urination, abnormal weakness or tiredness, stomach cramps, constipation and insomnia.

The nightmares are possibly due to Co codamol. Kalms does not influence the occurrence of nightmares.

You can discuss this with your treating physician to change to a different medication if you feel the nightmares are troubling you.

Hope I have answered your query. Please accept my answer if you have no further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor